# SDR ABXA2022127147

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 91,616 hours, 41,507 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Main Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN CARGO DOOR OPEN LIGHT CAME ON AFTER ENG START AND BLOCK OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE OPERATED MAIN CARGO DOOR IAW 52-00-00 TO FULL EXTENSION WITH NO FAULTS FOUND. CLOSED DOOR AND VERIFIED LATCHED BY THE EXTERNAL VISUAL INDICATORS AND THE PANEL DELUMINATED. AIRCRAFT RETURNED TO SERVICE.
